Home » Frequently asked Questions on Health » Why is my heel paining?

Why is my heel paining?

Q: My right heel is paining severely. The heel has turned blackish red and the area is becoming soft. This pain started a month back. The doctor has prescribed Suprdyn N and Zyloric-300. My latest uric acid level came 9.9. What should I do to overcome this problem?

A:Your heel pain may be related to your high uric acid levels or they may be completely unrelated. You have already been given Zyloric for your high uric acid levels. You will need to repeat it in 3 - 4 weeks time. The pain may also be linked to your Psoriasis as Psoriasis patients are known to have joint pains and pain of Plantar Fascitis( a common cause of heel pain). Any anti-inflammatory drug will reduce the pain. However, at times pain may be intractable but eventually pain will settle with some anti-inflamatory medicines. Some doctors recommend local injections. This is not to be recommended routinely as it may cause long term wasting of the heelpad. The injection can also cause local infection or flare-up of local infection. This is more likely in diabetics. Much better to try physical measures of soft cushion heel with some pain killers. The discolouration that you describe is not common. If your heel is really discoloured and soft then you have to exclude some infection or a vascular cause. Please show a surgeon for review of your problem.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------